# SDR FDEA202409051242

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66243
- Aircraft time: 6,107 hours, 3,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 6,107 hours, 3,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT NO 6, INBOARD STRUCTURE, (RIGHT SIDE) SKIN BROKEN. LH WING, SLAT 6, INBD RIB WAS REPAIRED IAW E.A. #: H-2780-T0380461
